# SDR UPS98225663

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, L/W STRINGER 2ND FROM REAR SPAR ON UPPER SKIN AT WING STATION 686.5 IS CRACKED AT STRINGER 5 TO 10.  REPAIRED L/W STRINGER 2ND FROM REAR SPAR (STR 10) AT STA 686.5 IAW UPS EO B727-5710-0314.
